# SDR REXA2024102901108

- Difficulty date: February 15, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280 BULKHEAD LOWER WEB IS CORRODED.  REPAIRED LH FS 280 BULKHEAD LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01.
